# SDR 2006UALA01721

- Difficulty date: September 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 33,048 hours, 12,378 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS ARE INOP:  SLIDE LIGHT 4L, EXIT SIGN OVER DOOR 4L, EXIT MARKERS DOORS 4L & 4R.  AFT GALLEY OVERHEAD EXIT SIGN, AISLE LIGHTS AT ROWS 29 & 32.  THE CAUSE OF EMERGENCY LIGHT INOP CONDITION IS ATTRIBUTED TO A FAILED BATTERY CHARGER.  REPLACED BATTERY CHARGER.
